# SDR UIEA2016080100652

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,978 hours, 23,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: BACB28AK06021
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR OPENING HANDLE LOOSE WHEN CLOSED.  REPLACED THE HANDLE WORN BUSHING IAW AMM 52-11-25.  NO RIGGING WAS REQUIRED. DOOR HANDLE OPERATED NORMAL.
